# SDR SWAA2018062823149

- Difficulty date: June 12, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 47,753 hours, 24,418 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A31012
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EXTERIOR SKIN HAS CHAFED AT BS 851, BL 0.  REPAIRED SKIN IAW EA.
